# SDR CA080228007

- Difficulty date: January 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,364 hours
- Engine: Allsn 250C20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206050297105
- Condition: Cracked
- Location: Mlg
- Part time: 8,330 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSTALLATION OF GROUND HANDLING WHEELS IT WAS DISCOVERED THAT THE MOUNTING LUGS ON THE FWD LT SIDE WAS DETACHED AND LOOSE DUE TO LARGE PERFORATION (HOLE) IN THE ATTACHMENT AREA. FURTHER VISUAL INSPECTION REVEALED CIRCUMFERENTIAL CRACK APPROXIMATELY (3) QUARTERS AROUND THE SKID TUBE, SLIGHTLY FWD OF THE SADDLE LOCATION AND RUNNING AROUND THE BOTTOM PORTION OF THE TUBE. EXTENSIVE CORROSION ALSO DETECTED IN AND AROUND AFFECTED AREA. SKID TUBE REPLACED WITH NEW UNIT. (TC NR 20080228007)
